# SDR ASOA2013110509330

- Difficulty date: October 12, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ON AFT SIDE PRESSURE BULKHEAD AT FS 621, STR 14L.  R & R INTERCOSTAL IAW SRM 51-42-20-00 DWG NR 601-35012.
